# SDR CALA2023081102475

- Difficulty date: August 9, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 76,586 hours, 27,640 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Pressure Web
- Part number: 111A111
- Condition: Cracked
- Location: Ctr Rear Spar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON CENTER WING REAR SPAR VERTICAL PRESSURE WEB AT LBL 40.00 TO LBL 31.83 (DOT 002). REF AAR N/R 9204444. INSPECTION INTERVAL 36,000 FLIGHT CYCLES. WORK ACCOMPLISHED BY V896697. REPAIRED WEB AT CENTER WING REAR SPAIR IN REF SRM 57-10-10-2R-3 STA 663, LBL 31.83 TO LBL 45.0. ACCOMPLISHED INSPECTION 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION HIGH FREQUENCY EDDY CURRENT AND LOW FREQUENCY EDDY CURRENT.
